Hello. Recently after being admitted to hospital it was discovered that I had an abnormally high BP. I'm 27 years old, and the nurses, doctor and consultant alike uniformally said that they didn't want to prescribe an anti-hypertensive as in most cases the patient is obliged to take the drug for the remainder of their life.
Anyway on my day of discharge they prescribed 5mg of amlodipine in addition to the 100mg Sertraline which was prescribed several weeks prior.
The 5mg dose of amlodipine was shortly afterwards upped to 10mg after an appointment at a hypertension clinic, but the 100mg sertraline remained.
The initial dose and increased dose of amlodipine made me feel, not tired as such, but lethargic, however this had passed by some weeks later.
More recently I've been prescribed propranolol 40mg in addition to sertraline 100mg for a general anxiety disorder.
Adding the propranolol seems to have left me almost entirely drained of any energy. For example I fell asleep at around 1am last night and slept through till 12pm today, and this is not an isolated incident. It isn't so much lethargy as much as just absolute tiredness.
I've searched around the internet looking for negative or sleep inducing interactions between these meds but haven't been able to find anything remotely conclusive.
Just wondered if anyone has had a similar experience with any or all of these drugs?